| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control performed an initial evaluation of the customers device and verified the reported issue.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device is not completing the boot up cycle.In this state the device would not be able to deliver defibrillation therapy if needed.There was no patient use reported with the event.
Additional Manufacturer Narrative
Physio-control further evaluated the customers device and the power supply wire connection was reseated to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.An intermittent power supply wire connection was determined to be the cause of the reported issue.
Event or Problem Description